# SDR DALA12008043126

- Difficulty date: September 12, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 31,448 hours, 16,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT BETWEEN FR 16 TO FR 20 Y254 UPPER FLANGE HAS CORROSION.   REMOVED CORROSION IAW SRM 51-74-00. AND FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14 FIG 103.  R & R FLOOR SUPPORT IAW SRM 51-42-11.
